# SDR SWAA075711

- Difficulty date: November 14, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 60,509 hours, 49,358 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545445
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND RT WING RIB LOWER CHORD CRACKED AT STA 135, STR 2.  REPAIRED RIB PER ACO.
